# SDR IPXA2023100650591

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,301 hours, 13,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDF FILED OPEN *** FAULT: CABIN EMERGENCY LIGHTIING SYSTEM FAILS OPS CHECK INSTALLED BATTERY EMERGENCY PWR SUPPLY UNIT IAW A300-600 AMM 33-51-14-0401. VERIFIED, OPS CHK GOOD
